Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/78291

On the Cusp Forms of Congruence Subgroups of an Almost Simple Lie Group

Authors Moy, Allen View this author's profile
Muić, Goran
Issue Date 2016
Source Mathematische Zeitschrift , v. 283, (1), June 2016, p. 401-417
Summary In this paper we address the issue of existence of newforms among the cusp forms for almost simple Lie groups using the approach of the second author combined with local information on supercuspidal representations for p-adic groups known by the first author. We pay special attention to the case of SLM(R) where we prove various existence results for principal congruence subgroups.
ISSN 0025-5874
1432-1823
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST